MAUDE Adverse Event Report: STRYKER GMBH IMN INSTRUMENTS - FREEHAND DRILL D4.2X130MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH IMN INSTRUMENTS - FREEHAND DRILL D4.2X130MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 23514213S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
The customer reported that: "while washing the ancillary equipment in sterilization, the sterilization agent noticed that a piece was missing from the t2 alpha stryker drill ref 2351-4213s.Check the patient's x-ray, where you can see the piece of drill next to the screw.No reoperation in the operating room is necessary, according to the surgeon.Patient discharged on (b)(6) 2026 with no complications so far.No intervention to remove the tip is necessary at this time.".
 
Additional Manufacturer Narrative
Corrections: please refer to section h6 (method code).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the reported lot number does not exist.No corrective actions are required at this time.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.As lot is unknown.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The customer reported that: "while washing the ancillary equipment in sterilization, the sterilization agent noticed that a piece was missing from the t2 alpha stryker drill ref (b)(4).Check the patient's x-ray, where you can see the piece of drill next to the screw.No reoperation in the operating room is necessary, according to the surgeon.Patient discharged on (b)(6) 2026 with no complications so far.No intervention to remove the tip is necessary at this time.".

Brand Name
IMN INSTRUMENTS - FREEHAND DRILL D4.2X130MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24280477
Report Number0008031020-2026-00131
Device Sequence Number9862596
Product Code LXH
UDI-Device Identifier07613327350289
UDI-Public07613327350289
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23514213S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale
Patient Weight63 KG